# SDR EGR2002F00000

- Difficulty date: January 12, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N272NE
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6435
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: 365A25315322
- Condition: Binding
- Location: Cyclic
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CYCLIC CONTROL BINDING LATERALLY IN FLIGHT.  CORROSION BETWEEN AND AROUND AREA OF RIVETS AT CENTER OF GIMBAL.  ALSO EXCESSIVE VIBRATION MAY HAVE CAUSED CYCLIC FATIGUE.   REPLACE CRACKED ALLUMINUM WITH STRINGER STEEL GIMBAL.
